Posted by: boo01 | 2009-03-06

its me again

Hi doc its me again Im much better than what I was the last we spoke things have a calm down Im back at the gym no dizziness nothing but you wont believe what happend to me two nights ago I woke up in the middle of the night 4am to be precise with a extremely racing heart beat my body felt warm all over with a burning sensations my mouth went extremely dry I went hysterical I thought I had ventricular tachycardia or something my dad took me to the ER while there I was in a state but they didnt find anything out of the ordinary they gave me ativan a few minutes later I felt fine the worst part of it is that this happend OUT OF THE BLUE and what concerns me is why will I be getting a full blown attack when Im on cipramil 40mg for nearly 2 months now I swear to go my heart was racing like a galloping horse lol and it began to skip do I need to worry?Does this sound like a panic attack? I thought that I should check myself with my physician but I said let me consult you since you are my 2nd opinion!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi boo
I'm very pleased to hear you are feeling much better. Well done. What you describe sounds like a panic attack, which happens out of the blue, and is both unpleasant in itself, but also causes one misery in the way you anticipate and worry about other attacks, which may never even happen. I'm not remembering som of the details --- mwas your Cipramil prescribed by a general ( medical ) physician, or by a psychiatrist ? It sounds as though it'd be sensible at this stage to see a psychiatrist for a formal assessment as regards the posibility of Panic Disorder, and to discuss its traeatments, both medicinal and by CBT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.